MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-4-HELIX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition: the concerto implant coil was returned within a shipping box and inside of an opened concerto outer carton.Damage location details: the pushwire was found to broken at ~5.0cm , broken at ~6.0cm, bent at ~6.5cm, and broken at ~7.5cm from the proximal end.The implant coil was found to be broken off and not returned.The shield coil was found to be damaged.No other anomalies were observed.Testing analysis: no resistance testing was performed with an in-house microcatheter due to concerto condition (damaged).Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil kink/damage¿ was unable to be confirmed; however, the event could not be ruled out.The concerto pushwire was found broken and bent.The likely cause for the coil kink/damage may have been caused by when the user ¿advances the device against resistance¿.The report notes that ¿that a concerto coil was found to have kink damage during the procedure.¿, this was unable to be confirmed.No implant coil was returned for further assessment; therefore, any contribution the implant coil had towards the damage was unable to be verified.Another possible cause of ¿coil kink/damage¿ would be patient vessel tortuosity; however, the root cause was unable to be determined.No mention of the patients vessel tortuosity was provided in the report.No microcatheter was returned for assessment; therefore, any contribution the microcatheter made towards the coil damage was unable to be verified.No information regarding the microcatheter was provided.Compatibility was unable to be confirmed.No mention of any preparation being performed was noted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a concerto coil was found to have kink damage during the procedure.The product was replaced with a medtronic product to complete the procedure.No patient symptoms or complications were associated with this event.Additional information was received stating that there were no issues that resulted in the damage that was found.The information is confirmed by the physician.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23547036
Report Number9617601-2025-02721
Device Sequence Number13123898
Product Code KRD
UDI-Device Identifier00847536044869
UDI-Public(01)00847536044869(17)270415(10)228685755
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-4-HELIX
Device Catalogue NumberNV-2-4-HELIX
Device Lot Number228685755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown